Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Euler products associated to metaplectic automorphic forms on the 3-fold cover of $\text{\normalfont GS\lowercase{p}}(4)$

Author: Thomas Goetze
Journal: Trans. Amer. Math. Soc. 350 (1998), 975-1011
MSC (1991): Primary 11F55, 11F30
MathSciNet review: 1401521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $\phi$ is a generic cubic metaplectic form on GSp(4), that is also an eigenfunction for all the Hecke operators, then corresponding to $\phi$ is an Euler product of degree 4 that has a functional equation and meromorphic continuation to the whole complex plane. This correspondence is obtained by convolving $\phi$ with the cubic $\theta$-function on GL(3) in a Shimura type Rankin-Selberg integral.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F55, 11F30

Retrieve articles in all journals with MSC (1991): 11F55, 11F30

Additional Information

Thomas Goetze
Affiliation: IBM, 4000 Executive Parkway Suite 300, San Ramon, California 94583
Address at time of publication: Pacific Bell, 2600 Camino Ramon 15200W, San Ramon, California 94583

PII: S 0002-9947(98)01817-0
Received by editor(s): November 14, 1995
Received by editor(s) in revised form: May 21, 1996
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia